# SDR 2008UALA02991

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT CORRODED AT STA 335 RBL 50.  MAJOR REPAIR ACCOMPLISHED:  REPLACED FLOOR SUPPORT AT STA 328 TO STA 344.
